Functiones et Approximatio Commentarii Mathematici

Jackson q-Mahler measures

Miki Hirano and Nobushige Kurokawa

Full-text: Open access

Abstract

In this note, we define a $q$-analogue of the Mahler measures by using the Jackson integral which we call the Jackson $q$-Mahler measures. Especially we study their classical limit for polynomials of one variable.

Article information

Source
Funct. Approx. Comment. Math., Volume 42, Number 1 (2010), 51-58.

Dates
First available in Project Euclid: 24 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.facm/1269437068

Digital Object Identifier
doi:10.7169/facm/1269437068

Mathematical Reviews number (MathSciNet)
MR2640769

Zentralblatt MATH identifier
1206.11107

Subjects
Primary: 11M06: $\zeta (s)$ and $L(s, \chi)$

Keywords
Mahler measure $q$-analogue Jackson integral.

Citation

Hirano, Miki; Kurokawa, Nobushige. Jackson q-Mahler measures. Funct. Approx. Comment. Math. 42 (2010), no. 1, 51--58. doi:10.7169/facm/1269437068. https://projecteuclid.org/euclid.facm/1269437068


Export citation